# SDR USAASB02217

- Difficulty date: December 7, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Engine: Ge CFM56*
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3981161
- Condition: Stuck
- Location: Lavatory
- Part time: 41,665 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF, THE FORWARD LAVATORY SMOKE DETECTOR BEGAN SOUNDING.  AN ELECTRICAL ODOR WAS ALSO NOTED COMING FROM THE FORWARD LAVATORY.  CREW PULLED THE CIRCUIT BREAKERS FOR THE WATER HEATER IN THE FORWARD LAVATORY AND THE SMOKE ALARM STOPPED SOUNDING.  THE ODOR WAS ALSO DETECTED IN THE AFT CABIN, BUT NO ALARMS.  EMERGENCY WAS DECLARED AD THE FLIGHT RETURNED TO FIELD.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  UPON ARRIVAL, THE ELECTRICAL SMELL WAS NOT AS STRONG.  MAINTENANCE FOUND THE LT MIXING VALVE STUCK.  ALSO, REMOVED AND REPLACED THE CABIN TEMPERATURE INDICATOR, DUE TO INACCURACY.  ACCOMPLISHED GROUND RUN.  OPERATIONAL CHECK GOOD.  NO ODOR NOTED.
